# SDR USAA990910

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 270
- Part time: 38,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION AT STATION 270, RBL 2.5 - LBL 2.5 Z-CHORD.  CORROSION LEVEL 1.  REPAIRED REPLACEMENT 'Z' CHORD PER EA 65414 AND TR 53-20-04.  (M)
